# SDR HNAA2013051500279

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,630 hours, 69,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 85310032
- Condition: Corroded
- Location: Bs 182
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE JOINT STRAP AT BS 182 BETWEEN STRINGERS 29 AND 30P.  BLENDED AREA OF FUSELAGE STRAP.  PERFORMED HFEC INSPECTION.  NO DISCREPANCIES FOUND IAW EO8-53-13-0238.
